# SDR CALA2024021900464

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 110,023 hours, 23,302 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Governor
- Part number: 8062566
- Part serial: 13621125
- Condition: Faulty
- Location: Eng#2
- Part time: 58,810 hours, 16,108 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

NUM 2 ENG GAVE PARTIAL POWER AT CRUISE EPR INDICATED 1.3 APROX 3 0 PERC LOSS TPU BITE SHOWED FAULT CODE 20 PCC/GR TEST FAULT. BVCU BITE SHOWED FAULT CODE 06 PCU1 FAULTY. EEC BITE SHOWED NO FAULTS. REF LOG PAGE 7094082, REPLACED #2 ENG FFG, HP FUEL PUMP, & LP FUEL PUMP. ALL REQUIRED POWERPLANT REFERENCE TEST #1,2,9,10,& 11 PASSED IN REF TO AMM TASK 71-00-00-700-804-R03. DUE TO #2 ENGINE DEGRADED PERFORMANCE REPLACE LP PUMP PER AMM 73-11-01, HP PUMP PER 73-11-03 AND FFG PER AMM 73-21-01. TOMC-MEREDITH VERIFIED REPLACEMENT OF O RINGS, SEAL AND CORRECT PART NUMBERS OF LP FUEL PUMP,HP FUEL PUMP AND FFG PER IPC 73-11-01-01, 73-11-03-01, 73-21-01-01 AND GMM 09-10-05. OK TO INSTALL. ROTABLE PARTS CHANGE UPDATE FOR LP FUEL PUMP, HP FUEL PUMP, & FFG. REQUIRES LEAK CHECKS & OPERATIONAL CHECKS.   INSPECTED LP FUEL PUMP, HP FUEL PUMP AND FFG FOR CORRECTS ADJUSTMENT(RIG),SECURITY, TRIM ADJUSTMENTS,PROPER SAFETY AND LEAK CHECKS PER AMM
